Citation: Jailbird. "Flaky Skin: An Experience with Amphetamines (Adderall XR) (exp61253)". Erowid.org. Jun 1, 2007. erowid.org/exp/61253
This report is to warn others who use or want to use adderall or other amphetamines and have a skin condition of any kind, or sensative skin..
I have sebhorreic dermatitis. It is simmilar to dandruff, but causes redness, scaling, and sometimes pain along with flaky dry skin. Also, it affects mainly the face other parts of the body not just the scalp. It can unsightly, painful, embaressing, and sometimes difficult or nearly impossible to control.
Well, adderall does not help this.
I urge you to consult a dermatologist before using amphetamines and if he doesnt know already, tell him it may dry out your skin.
My sobhorreic derm. was fairly managable with short flares of redness and sometimes pain every other week or so lasting a day to 2 days. The scaling and flaking were anywhere from un-noticable to sometimes moderate.
On adderall for a few days the scaling increased and I was removing a large ammount of scale and dry flakes of skin every day when I touched my face for any reason. I had perscription creams to control it, but they seemed to help very little.
Sometimes, especially after shaving or shower, my skin felt as if it were being stretched tightly. Any movement of my face, like a smile, would be very painful and would cause flaking in the folds of my skin. it was very red. this would last an entire day.
Please heed my warning.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.